# SDR YENA2021063000409

- Difficulty date: June 25, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 1904
- Aircraft time: 68,119 hours, 24,709 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1168, PBI-HPN. CABIN FUMES/ODOR EVENT IN AFT CABIN AND AFT GALLEY. DESCRIBED AS A COMBINATION OF DIRTY SOCKS AND MUSTY. FIRST OCCURENCE WAS AT THE START OF CRUISE FLIGHT, THEN DISSIPATED AND RETURNED SEVERAL TIMES. WORST CONDITION WAS IN THE AFT GALLEY. BOTH AFT FA HAD HEADACHE, NAUSEA-VOMITING, FAINTNESS-AIR IN LAV WAS CLEARED OF ODOR COMPARED TO GALLEY; COMPLIED WITH INFO NOTICE 2017-T015F SECTION TABLE 1. A/C IS OK FOR SERVICE. PERSUMED DUAL ENG RUN REF AMM 71-00-00 ISOLATED EACH ENG BLEED WITH INDIVIDUAL PACKS + APU BLEED NO ODOR NOTICED
